Do Drugs Containing Ephedrine HCL And Caffeine Cause Erectile Difficulties?
I am only 20 years old, when I want to have sex but it is difficult to get an erection, I often take drugs that contain ephedrineHCI and coffeine, is that the effect of difficult erection?
Hello, thank you for the question to HealthReplies.com
First of all, I want to confirm first, for what purpose are you taking drugs containing Ephedrine HCl and Caffeine? Medications containing ephedrine HCl are hard drugs that you should not take without consulting a doctor beforehand and are not recommended for routine consumption without clear indications.
Although not a side effect that often occurs in the consumption of Ephedrine, but several studies have shown the consumption of Ephedrine can indeed cause erectile dysfunction. Therefore, if indeed you often consume this drug, this might be one of the factors causing your erectile dysfunction.
There are many other factors that can cause erectile dysfunction, including:
Certain physical illnesses such as high blood pressure, diabetes, atherosclerosis or blocked arteries, heart disease, high cholesterol, obesity, metabolic syndrome, multiple sclerosis, parkinsonism, thyroid hormone disorders Consumption of certain drugs such as certain antihypertensives, anti-arrhythmics, antidepressants, antihistamines , etc. Smoking, excessive alcohol consumption Sleep disturbance (sleep apnea) History of surgery and injuries to the pelvis and spine , avoid smoking and drinking alcohol, do regular exercise, improve sleep, lose weight if there is excess body weight, blood pressure and sugar control if there is hypertension and diabetes, reduce stress, improve relationships with a partner. If after trying this your erectile disorder does not improve, consult a urologist for further evaluation and management.
So much information from me, hopefully enough answer